# SDR CA150729003

- Difficulty date: July 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 64,834 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Failed
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN DUE TO BLEED OVER HEAT, SUBSEQUENT OVER WEIGHT LANDING BY 15.0.  PAN PAN DECLARED.  NEW TAI VALVE ASSY INSTALLED IAW AMM 30-21-03-401. OPS CHECK AND LEAK CHECK C/OUT ON GND RUN, SERVICEABLE.
